Multiscaling in discrete models of epitaxial growth

Kundagrami, Arindam ; Dasgupta, Chandan (1999) Multiscaling in discrete models of epitaxial growth Physica A: Statistical Mechanics and its Applications, 270 (1-2). pp. 135-142. ISSN 0378-4371

Full text not available from this repository.

Official URL:

Related URL:


The nature of the approximate multi-exponent scaling of height fluctuations found in a class of limited-mobility atomistic models of epitaxial growth is investigated numerically. A recently proposed connection between this multiscaling behavior and a "controlled" instability in discretized versions of a conserved growth equation is elucidated.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:22885
Deposited On:25 Nov 2010 13:54
Last Modified:07 Feb 2011 04:45

Repository Staff Only: item control page